# SDR AALA202505154106

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 62,949 hours, 26,349 cycles
- System (JASC): 3433 · Microwave Landing System
- Part: Antenna
- Part number: S67200219
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT 10.000FT RED LANDING GEAR WARNING LIGHTS AND HORN CAME UP.  REMOVE AND REPLACED RADIO ALTIMETER TRANSCEIVER (AALA202505149407), PER AMM 34-33-21. REMOVE AND REPLACED ALL 4 RADIO ANTENNAS (AALA202505156359, AALA202505154554, AALA202505150214, AALA202505154106), PER 34-33-11.
